# SDR 06FDEA2290

- Difficulty date: June 14, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 47,863 hours, 10,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA70983
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FRAME STA 1841 WEB PUNCTURED AT LONGERON 42L.  AFT CARGO COMPARTMENT, FRAME STA 1841 WEB AT LONGERON 42L CARRIED OUT REPAIR AS PER FEDEX EA NR 1-5350-99693, TITLE: FUSELAGE, AFT CARGO DOOR JAMB LOWER BEAM CRACK REPAIR.  REPAIR IS CLASSIFIED MINOR PER GMM 6-2-100.
